ONE-DIMENSIONAL MAPS, INTERMITTENCY AND SCALING


HACINLIYAN A., OZEL R., FIRAT F.

PROGRESS OF THEORETICAL PHYSICS, vol.89, no.6, pp.1147-1153, 1993 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 89 Issue: 6
  • Publication Date: 1993
  • Doi Number: 10.1143/ptp.89.1147
  • Journal Name: PROGRESS OF THEORETICAL PHYSICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), zbMATH
  • Page Numbers: pp.1147-1153
  • Istanbul Technical University Affiliated: No

Abstract

Mechanisms of transition to chaotic behavior in generalized versions of the Verhulst map, based on a parametrization suggested by the Bjorken scaling limit of the phase dispersion relations are investigated. Intermittency within phenomenologically acceptable regions can be observed under rather strong simplifying assumptions.